# SDR DLM88030785

- Difficulty date: August 26, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N973DL
- Make and model: Doug MD-88
- Aircraft serial: 53241
- Aircraft time: 34,766 hours, 27,044 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Relay
- Part number: R2279
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

F/A REPORTED HEAVY BURNING SMELL IN CABIN, SHORTLY AFTER SMELL ALSO IN COCKPIT.  DIVERTED TO CVG.  DISSIPATED AFTER 10-15 MINS.  T/S PER OPN 5088 COMPLETED BLOCKS 1 THROUGH 6, NO TROUBLE FOUND.  C/W OP 5088 AND 5089 DUCT BURNOUT, NO ODORS NOTED.  ALSO DURING T/S FOUND CABIN RECIRC FAN INOP.  REPLACED RELAY R2-279, OPS CHECKS GOOD.
